# SDR 9603431220

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46577
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING FLAP RETRACTION FROM FLAPS 1, THE OUTBOARD SLATS STUCK IN THE EXTENDED POSITION AND THE SLAT DISAGREE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO SEA.  RESET THE AUTO SLAT ACTUATOR AND THE AIRCRAFT RETURNED TO SERVICE.  A PRECAUTIONARY CHANGE OF THE PROXIMITY CONTROL BOX WAS ACCOMPLISHED AT KIX.
